MAUDE Adverse Event Report: VYAIRE MEDICAL HFOV 3100B VENTILATOR TUBING; VENTILATOR BREATHING CIRCUIT, SINGLE-USE

VYAIRE MEDICAL HFOV 3100B VENTILATOR TUBING; VENTILATOR BREATHING CIRCUIT, SINGLE-USE
Model Number HFOV 3100B VENTILATOR TUBING
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the hfov 3100b ventilator tubing experienced ventilator showing "oscillator stopped" alarm.Found damaged patient breathing circuit's diaphragm after use.The customer confirmed that there was no patient harm associated with the reported event.As an intervention, replaced patient breathing set and resume the ventilator.
 
Additional Manufacturer Narrative
Result of investigation: some pictures were provided for the investigation.They were observed and we can see that a part of the membrane is detached from bellow.Therefore, reported defect was confirmed.

Brand Name
HFOV 3100B VENTILATOR TUBING
Common Device Name
VENTILATOR BREATHING CIRCUIT, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12715940
Report Number8030673-2021-00211
Device Sequence Number16507543
Product Code LSZ
UDI-Device Identifier50190752155150
UDI-Public(01)50190752155150(10)0004092095
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPTED
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHFOV 3100B VENTILATOR TUBING
Device Catalogue Number11744-850K
Device Lot Number0004092095
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown